# SDR AALA20110304TUL09

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- Aircraft time: 96,373 hours, 15,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ON TRAILING EDGE WEDGE.  PREVIOUSLY MARKED.  REMOVED DAMAGED CORE AND INSTALLED NEW CORE WITH AN EXTERNAL DOUBLER PER SRM 51-70-10 2R.
